Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Bergman completeness is not a quasi-conformal invariant


Author: Xu Wang
Journal: Proc. Amer. Math. Soc. 141 (2013), 543-548
MSC (2010): Primary 32F45; Secondary 32A25
Published electronically: June 5, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that Bergman completeness is not a quasi-conformal invariant for general Riemann surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32F45, 32A25

Retrieve articles in all journals with MSC (2010): 32F45, 32A25


Additional Information

Xu Wang
Affiliation: Instytut Matematyki, Uniwersytet Jagielloński, Łojasiewicza 6, 30-348 Kraków, Poland
Address at time of publication: Department of Mathematics, Tongji University, Shanghai 200092, People’s Republic of China
Email: 1113xuwang@tongji.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11328-0
PII: S 0002-9939(2012)11328-0
Received by editor(s): May 12, 2011
Received by editor(s) in revised form: June 28, 2011
Published electronically: June 5, 2012
Additional Notes: The author would like to thank W. Zwonek for his fruitful suggestions on this paper
This project operated within the Foundation for Polish Science IPP Programme “Geometry and Topology in Physical Models”, co-financed by the EU European Regional Development Fund, Operational Program Innovative Economy 2007-2013
Communicated by: Franc Forstneric
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.